Journal of Convex Analysis, Vol. 6, No. 1, pp. 1-12 (1999)

A New Subdifferential in Quasiconvex Analysis

J. E. Martinez-Legaz and P. H. Sach

Departament d'Economia i d'Historia Economica and CODE, Universitat Autonoma de Barcelona, Edifici B, 08193 Bellaterra, Barcelona, Spain,,

Abstract: We introduce a new notion of subdifferential, which we call Q-subdifferential, for functions defined on subsets of normed spaces. The Q-subdifferential is a subset of the Greenbeg-Pierskalla quasi-subdifferential and is therefore useful in quasiconvex analysis.

Keywords: Greenberg-Pierskalla quasi-subdifferential, Frechet subdifferential, quasiconvexity

Classification (MSC2000): 26B25; 28A15

Full text of the article:

[Next Article] [Contents of this Number]
© 1999--2000 ELibM for the EMIS Electronic Edition